MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTELLANAV ST ABLATION CATHETER; CARDIAC ABLATION PERCUTANEOUS CATHETER

BOSTON SCIENTIFIC CORPORATION INTELLANAV ST ABLATION CATHETER; CARDIAC ABLATION PERCUTANEOUS CATHETER
Model Number 87069
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Codes Chest Pain (1776); Dyspnea (1816); Pericardial Effusion (3271)
Date of Event 04/02/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient experienced a pericardial effusion.During an ablation procedure to treat an av node reentry tachycardia (avnrt) in the accessory pathway, an intellanav st ablation catheter was selected for use.While mapping in the left atrium with the intellanavst catheter, the patient experienced chest discomfort and difficulty breathing.The physician checked the x-ray and saw that the cardiac silhouette was not moving as it should.The echo, operating room (or) and anesthesia teams were called into the procedure laboratory.It was confirmed that there was a moderate effusion.Pericardiocentesis procedure drew off approximately 500cc of blood.The patient was stable, but the procedure was aborted.Also, it was noted that the ablation catheter did not seem to behave as normal.The catheter is not expected to be returned as it was disposed.
 
Additional Manufacturer Narrative
It was indicated that the device will not be returned for evaluation; therefore, a failure analysis of the complaint device could not be completed.

Brand Name
INTELLANAV ST ABLATION CATHETER
Common Device Name
CARDIAC ABLATION PERCUTANEOUS CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
dc a330
saint paul, MN 55112
6515826168
MDR Report Key19164698
Report Number2124215-2024-24256
Device Sequence Number18106795
Product Code LPB
UDI-Device Identifier08714729963950
UDI-Public08714729963950
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P920047
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/13/2025
Device Model Number87069
Device Catalogue Number87069
Device Lot Number0030348962
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/02/2024
Initial Report FDA Received Date04/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/14/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown